# SDR SWAA2022022343310

- Difficulty date: September 26, 2018
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N427WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29831
- Aircraft time: 56,891 hours, 33,215 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Thresh
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO SCUFF PLATE HAS .406 CRACK 14.5' AFT OF DOOR LINE 3.28' FROM EDGE AND .468/.281 DENT / R&R SCUFF PLATE AT AFT CARGO PER AMM 53-11-02
